# SDR SWIA201230556

- Difficulty date: April 22, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 36,746 hours, 52,854 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR AFT EMERGENCY LIGHTS ARE OUT.  (SERVICE)  REPAIRED WIRING OF LEFT AFT EXTERIOR EMERGENCY LIGHTS AND REPLACED FUSE.
